# SDR SIMA20180312002

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 42,192 hours, 38,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A. NO FURTHER DISCREPANCIES FOUND.
